Post

Like a Faded T-Shirt

I have been on and off anti-depressants of the SSRI variety for the last four years of my life. I hate them. They make me emotionless. The only reason I went back on them a few times was because I felt that no emotion might be better than always being depressed and stressed out. Whenever I went off the meds, it was usually because whatever had sparked my "SSRI relapse" was no longer a factor (school year ended, got back with girlfriend, etc). And I'm happy and fine afterwards.

Well, this last time I went off my meds, I didn't get my emotions fully back. I am not happy, or sad. I feel like the intensity of my emotions have been faded like the colors on an old t-shirt. My sex drive is also almost completely diminished. I met smart and hot girl the other day. We made out. It was boring. I felt I was just going through the motions. I got a professional massage the other day. All I felt was hands rubbing my skin, it didn't feel good like a massage should. I'm worried my life might be forever faded like that old t-shirt.
Sleepwalker Sleepwalker 19-21, M 1 Response Oct 9, 2006

Your Response

Cancel

When youre in a state of depression nothing seems to feel good to you. There are meds out there that dont take all your emotions away. I know, Ive been there. I felt like a part of me had died when I was on particular meds. But, you can get back to feeling those things again. Trust me on that. I did! Take care and things will get better. Just go see a Dr and discuss the issues you are feeling. You are not alone by any means in these feelings!